# SDR 2008FA0000553

- Difficulty date: August 8, 2008
- Submitted: August 14, 2008
- Operation: General aviation
- Aircraft: N484JC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258644
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SA7670024001
- Condition: Ruptured
- Location: Hyd System
- Part time: 2,369 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDR FLEXIBLE LINE TO THE LT LANDING GEAR DOOR ACTUATOR RUPTURED DURING FLIGHT.  LOSS OF FLUID CAVITATED LT AND RT ENG DRIVEN HYDR PUMPS.  LINE RUPTURED IN SIDEWALL NEAR SWAGED END FITTING FOR CONNECTOR.  PRESSURE IS 3000 PSI CONSTANT.  NO LANDING GEAR ACTUATION WAS IN PROCESS.  SUSPECT MFG DEFECT.  AC MFG NOTIFIED.  THIS IS SECOND OCCURRANCE FOR THIS AC.  SAME LINE RUPTURED 2 MONTH PREVIOUSLY ON RT SIDE ACTURATOR CAUSING SAME DAMAGE.  MFG AGAIN NOTIFIED. (K)
